# SDR UPS01135268

- Difficulty date: March 8, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 3150 · Central Warning
- Part: Power Supply
- Part number: 321490
- Part serial: 2036
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EVACUATION SLIDE WARNING SYSTEM LIGHTS INOP WARNING BUZZER OPERATES NORMALLY.  DEFERRED M210809.  REPLACED AUTONOMOUS STANDBY POWER SUPPLY UNIT PER AMM 527318.
